one month later…

Posted: November 21, 2013 in Tecfidera Blog

Been off tecfidera for about a month now and the painful blisters under my thighs have gone away and healed over… no doubt in my mind a reaction to tecfidera… also the daily migraines have gone away… no doubt in my mind also a reaction to tecfidera… so the jury is out on resuming tecfidera… those two reactions had a major impact on my quality of life and that, coupled with a lack of substantive evidence that it was halting progression, do not bode well for a return to tecfidera any time soon… plan to let the holidays play out and decide after first of new year… stay tuned…

Comments
  1. haskell says:

    How are you doing, homie?

    Hope everything is all right… Miss hearing about your day to day, it gave us all hope and courage putting yourself out there for us all.

    Best.

  2. Charlotte says:

    Tec for me no SE but had an attack twice So not working well??

  3. Charlotte says:

    I’m so sorry

  4. Lorrie Toles says:

    I just started this today. I’m curious, did you have an MRI that showed that it wasn’t slowing progression, or you just didn’t feel like it was? It’s always nerve-wracking, starting new meds, so I appreciated reading your thorough account of your experience.

    Best of luck!

  5. ashley1711 says:

    They actually just approved a new oral medication. It’s called AUBAGIO. You may want to look into that!

  6. lib825 says:

    Please share your thoughts here and/or email me at lib825@gmail.com

What do you think about all this...

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s